I'm a 43 year old male recently diagnosed with a prolactinoma. I'm on Dostinex and seem to be responding well--after 3 months, my prolactin and IGF-1 levels are in the normal range. However, the tumor seems to have messed up my testosterone levels. My endo put me on Testim for a few months, and I reacted pretty well--I felt steady, no great ups and downs like before but still not as virile as I would have liked to feel. However, I broke out in a terrible rash after two months on Testim. So now I'm on injections, and it's just a different ball game. I feel okay for about four or five days afterward, but then I really start to hit bottom. Major depression, no energy, a complete feeling of having no enthusiasm for anything. And I have to wait a whole week for another injection! I've been thinking about going on the patch but am concerned I would just end up allergic as with the gel. Does anyone have any experience with this? Any other suggestions?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...